L-prime spectrum of a ring

Davender S. Malik, John N. Mordeson

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

Abstract

In this paper we obtain some new results concerning the fuzzy prime spectrum, such as results about irreducibility and generic points. We show how our results can be applied to the solution of fuzzy intersection equations. We extend the known results to those involving a completely distributive lattice rather than the closed interval. In so doing, we open the door to the examination of intersection equations on a lattice rather than the closed interval.

Original languageEnglish
Title of host publicationAnnual Conference of the North American Fuzzy Information Processing Society - NAFIPS
PublisherIEEE
Pages273-278
Number of pages6
Publication statusPublished - 1997
EventProceedings of the 1997 Annual Meeting of the North American Fuzzy Information Processing Society, NAFIPS'97 - Syracuse, NY, USA
Duration: Sep 21 1997Sep 24 1997

Other

OtherProceedings of the 1997 Annual Meeting of the North American Fuzzy Information Processing Society, NAFIPS'97
CitySyracuse, NY, USA
Period9/21/979/24/97

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • Media Technology

Cite this

Malik, D. S., & Mordeson, J. N. (1997). L-prime spectrum of a ring. In Annual Conference of the North American Fuzzy Information Processing Society - NAFIPS (pp. 273-278). IEEE.